Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Went to the derm today to get checked out for acne/rosacea and I was given some Finacea and Metro Gel for the redness and he said he would strongly reccomend accutane to just kill the little bit of acne i still have/and get. I'm definitely ready to end this battle and the 5 month course would get me clear in time for summer. Maybe I could start feeling confident with my appearance again haha. My question is... I read all this information on the IB and was wondering if there is anything I can do to help minimize it or even prevent it completely? THANKS!!

Share this post


Link to post
Share on other sites
You can use finacea while on accutane? your derm said this?

Talk to your derm about going on an antibiotic "other than a cycline" before and during the first part of your accutane treatment-this will reduce the IB-Some will use bactrim

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×